Alert archive / Vermont / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 21, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 6, 2019, 2:41 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2019, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 6, 2019, 3:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rutland County, VT, Windsor County, VT
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:55 PM EDT | TSTM WND DMG | Middletown Springs, VT | VERMONT STATE POLICE REPORTS MULTIPLE TREES DOWN ALONG ROUTE 140 IN MIDDLETOWN SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
968
WUUS51 KBTV 061841
SVRBTV
VTC021-027-061915-
/O.NEW.KBTV.SV.W.0021.190706T1841Z-190706T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
241 PM EDT Sat Jul 6 2019
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
South central Rutland County in southern Vermont...
Southwestern Windsor County in southern Vermont...
* Until 315 PM EDT.
* At 240 PM EDT, a severe thunderstorm was located over Wells, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Danby, Lake St. Catherine, Pawlet, Poultney Village, Mount Tabor,
Tinmouth, Middletown Springs, Mt. Tabor, Wells, Wallingford,
Poultney, Mount Holly, North Pawlet, East Wells, Danby Four
Corners, South Wallingford, Lake St. Catherine State Park, West
Tinmouth and South Poultney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
4353 7323 4339 7284 4334 7287 4330 7287
4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1840Z 299DEG 25KT 4342 7320
HAIL...<.75IN
WIND...60MPH
$$
Clay2 follow-up statements
423
WWUS51 KBTV 061901
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
301 PM EDT Sat Jul 6 2019
VTC021-027-061915-
/O.CON.KBTV.SV.W.0021.000000T0000Z-190706T1915Z/
Rutland VT-Windsor VT-
301 PM EDT Sat Jul 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTH CENTRAL RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...
At 301 PM EDT, a severe thunderstorm was located over Danby, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Danby, Lake St. Catherine, Pawlet, Poultney Village, Mount Tabor,
Tinmouth, Middletown Springs, Mt. Tabor, Wells, Wallingford,
Poultney, Mount Holly, North Pawlet, East Wells, Danby Four Corners,
South Wallingford, Lake St. Catherine State Park, West Tinmouth and
South Poultney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
4353 7323 4339 7284 4334 7287 4330 7287
4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1901Z 296DEG 25KT 4336 7307
HAIL...<.75IN
WIND...60MPH
$$
Clay107
WWUS51 KBTV 061911
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
311 PM EDT Sat Jul 6 2019
VTC021-027-061921-
/O.EXP.KBTV.SV.W.0021.000000T0000Z-190706T1915Z/
Rutland VT-Windsor VT-
311 PM EDT Sat Jul 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT 315 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
4353 7323 4339 7284 4334 7287 4330 7287
4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1911Z 299DEG 25KT 4333 7300
$$
ClayWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:25 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 6, 1:25 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Burlington VT 125 PM EDT Sat Jul 6 2019 .SYNOPSIS... Warm and humid conditions continue through midday today ahead of a cold front. Showers and thunderstorms will develop ahead and along the front as it moves southeast through the area this afternoon. A few thunderstorms will be capable of producing very heavy rain with isolated flash flooding possible. Much cooler and drier conditions expected beginning late tonight into early next week. && .NEAR TERM /THROUGH SUNDAY/... As of 1237 PM EDT Saturday...Line of showers and embedded storms capable of wind gusts up to 30 mph crossing the Champlain Valley at this time. Behind that, a few additional scattered showers and storms exist along a quickly advancing cold front with Massena reporting winds out of the northwest. With the faster arrival time, have made updates to move PoPs out more quickly this evening. Also updated winds and wind gusts using high-res guidance to capture winds along the cold front. Otherwise, the forecast is playing out well, so expect storms with locally heavy rain and brief, gusty winds. Previous Discussion...An active weather day is in store for the region with showers and thunderstorms developing by mid to late morning continuing through much of the afternoon as a cold front pushes from north to south across the area. Any thunderstorms will be capable of producing very heavy rain and can't rule out the possibility of isolated flash flooding or gusty winds. A very warm night is in progress across the North Country with temperatures mainly in the upper 60s to upper 70s. Little change is expected until sunrise. Pretty quiet on the shower and thunderstorm activity thus far and can't rule out isolated activity through the early morning hours with such a warm and humid airmass in place. Shower and thunderstorm coverage will increase by mid to late morning with daytime heating and a prefrontal trough shifts south into the region ahead of a cold front which is expected to pass later in the afternoon. So there may be two distinct areas of lines of thunderstorms, one with the trough and one with the front a bit later. Precipitable water values of 1.75 to 2.00 inches observed on the 00Z soundings forecast CAPE of 1000-2000+ J/kg with tall narrow profiles, deep warm cloud depths of 3-4km, and lack of sig mid-level lapse rates or drying will ensure efficient warm rain processes. Can't rule out a gusty wind here or there however with steep low level lapse rates off the surface with 20 to 25kts 0-6km shear. SPC continues a marginal risk of severe thunderstorms. Isolated flash flooding is with any slow moving or training convection. Skies will gradually clear on this evening as the front moves south of our region. Open up the windows as cold air advection will bring us back down to seasonal norms for overnight lows. Expect comfortable low temperatures generally in the 50s heading into Sunday morning, perhaps reaching the upper 40s at KSLK. A sunny dry and much less humid day is expected on Sunday as high pressure noses in from the Great Lakes under NW flow aloft. High temperatures will be in the mid 70s to near 80. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/... As of 239 AM EDT Saturday...Surface cold front well offshore with surface high pressure across Great Lakes and WNW flow aloft for Mother Nature's AC Sunday night with lows in the 50s and even some upper 40s. Already rising heights and rebuilding of upper ridge with surface high pressure slowly moving toward area thus moderating temperatures but still low humidity. Highs on Monday will be seasonable (around 80) with dewpoints in the upper 40s to lower 50s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 239 AM EDT Saturday...The trend mentioned above continues through mid next week with surface high slowly sliding across then east of area and upper level ridge continuing to build across the region. Therefore rising heights each day and airmass moderating a few degrees each day into the mid 80s Tuesday/Wednesday and dewpoints largely in the 50s, edging upwards by late Wednesday/Wednesday night. Wed night-Thu...Upper level ridge departs with another northern stream shortwave and cold front dropping down mainly Thu-Thu night at this time for showers and thunderstorms but eastward progress is somewhat slow thus shower threat could linger through at least midday Friday as well. Once again, return flow taps into increasing PWATS of 1.5-2 inches thus more heavy rainfall possible. && .AVIATION /17Z SATURDAY THROUGH THURSDAY/... Through 18Z Sunday...A couple lines of showers and embedded storms are moving through now. Inside heavy showers, visibilities of about 1 SM are possible along with brief 20 to 25 kt gusts, but generally expect visibilities of 3 to 5 SM in showers. Front has already passed through KMSS and will be outside the region towards 21Z with any MVFR ceilings and visibilities quickly improving along with a wind shift to the northwest at 5 to 10 kts with isolated 15 to 20 kt gusts. There could be a brief windows of low-level wind shear immediately behind the front from about 00Z to 05Z, but the timing is narrow and the forecast winds not quite strong enough to mention in any TAFs at this time. Otherwise, skies quickly clear, but not expecting fog tonight. However, climo favored sites (KSLK and KMSS) could see brief windows of fog if winds calm. Outlook... Sunday Night: VFR. NO SIG WX. Monday: VFR. NO SIG WX. Monday Night: VFR. NO SIG WX. Tuesday: VFR. NO SIG WX. Tuesday Night: VFR. NO SIG WX. Wednesday: VFR. NO SIG WX. Wednesday Night: VFR. Chance SHRA. Thursday: Mainly VFR, with local MVFR possible. Likely SHRA, Chance TSRA. && .HYDROLOGY... As of 233 AM EDT Saturday...Showers and thunderstorms are expected across northern New York and Vermont today with localized heavy rainfall likely. Isolated flash flooding is possible on Saturday, especially where multiple rounds of thunderstorms move over the same area or possibly train along a prefrontal trough before a cold front arrives. Urban areas and regions with complex terrain will be most susceptible to isolated flash flooding. Given the warm rain processes and available moisture in the atmosphere, rainfall rates of 1 to 2 inches per hour are possible in the strongest storms. Flash flood guidance is roughly 2 inches in one hour, 2-3 inches in 3 to 6 hrs. Basin average storm total precipitation between a half of an inch and one and a half inches is expected across much of the area with locally higher amounts possible in any thunderstorms thus the isolated flash flood threat. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Sisson NEAR TERM...Haynes/Sisson SHORT TERM...SLW LONG TERM...SLW AVIATION...Haynes HYDROLOGY...BTV
Hazardous weather outlook, Jul 6, 4:02 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 402 AM EDT Sat Jul 6 2019 NYZ026>031-034-035-087-VTZ001>012-016>019-070815- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 402 AM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. An approaching cold front will produce multiple rounds of showers and thunderstorms across northern New York and Vermont today, mainly midday into the afternoon. A few thunderstorms will have locally heavy rainfall. Isolated flash flooding is possible given the high rainfall rates. The highest threat of isolated flash flooding will come if thunderstorms repeatedly move over the same areas, especially in the hills and mountains, or across urban areas with poor drainage. The main possible impacts are for flash flooding of small streams, washed out culverts, road shoulders, or overflowing storm drains. The threat for severe weather from thunderstorms is marginal, but an isolated stronger thunderstorm is possible with localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 6, 1:13 PM EDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Burlington VT 113 PM EDT Sat Jul 6 2019 VTZ008>010-012-018-019-061800- Eastern Rutland-Windsor-Western Addison-Washington-Eastern Addison-Orange- 113 PM EDT Sat Jul 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ORANGE...CENTRAL ADDISON...NORTHEASTERN RUTLAND...NORTHWESTERN WINDSOR AND SOUTHWESTERN WASHINGTON COUNTIES... At 112 PM EDT, a strong thunderstorm was located over Middlebury, moving east at 30 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Middlebury, Cornwall, Braintree Hill, Bristol, Bethel, Lincoln, Randolph, Rochester, Granville, Hancock, Warren, Ripton, Roxbury, Williamstown, Braintree, Brookfield, Salisbury, New Haven, Northfield and Goshen. Very heavy rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4396 7322 4417 7312 4411 7249 4378 7264 TIME...MOT...LOC 1712Z 282DEG 26KT 4404 7312 RSD
Special weather statement, Jul 6, 1:33 PM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Burlington VT 133 PM EDT Sat Jul 6 2019 VTZ007-008-010-018-061815- Caledonia-Washington-Eastern Addison-Orange- 133 PM EDT Sat Jul 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALEDONIA... NORTHWESTERN ORANGE...NORTHEASTERN ADDISON AND CENTRAL WASHINGTON COUNTIES... At 132 PM EDT, a strong thunderstorm was located near Moretown, moving southeast at 25 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Barre, Montpelier, Plainfield, Orange, Chelsea, Waterbury Village, Websterville, East Montpelier, Waitsfield, Berlin, Fayston, Groton, Middlesex, Marshfield, Barre Town, Northfield Village, Washington, Duxbury, Northfield and Moretown. Very heavy rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4415 7294 4438 7277 4431 7217 4395 7239 TIME...MOT...LOC 1732Z 293DEG 22KT 4421 7273 RSD
Special weather statement, Jul 6, 1:43 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Burlington VT
143 PM EDT Sat Jul 6 2019
VTZ009-011-012-018-019-061845-
Western Rutland-Eastern Rutland-Windsor-Western Addison-Eastern
Addison-
143 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADDISON...RUTLAND
AND NORTHWESTERN WINDSOR COUNTIES...
At 142 PM EDT, a strong thunderstorm was located over Pittsford,
moving southeast at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Rutland, Castleton, Sudbury, Killington, Rutland City, Middletown
Springs, Wallingford, Rutland - Southern Vermont Airport, Benson,
Poultney, Chittenden, Fair Haven, Clarendon, West Rutland, Ira,
Goshen, West Castleton, Barnard, Hubbardton and Poultney Village.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4349 7325 4355 7325 4357 7327 4358 7330
4360 7329 4363 7331 4363 7337 4358 7338
4357 7340 4359 7343 4362 7342 4364 7343
4369 7341 4373 7337 4374 7337 4392 7304
4376 7253 4337 7296
TIME...MOT...LOC 1742Z 298DEG 23KT 4372 7306
RSDSpecial weather statement, Jul 6, 2:08 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Burlington VT
208 PM EDT Sat Jul 6 2019
VTZ007-008-010-061830-
Caledonia-Washington-Orange-
208 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALEDONIA...EASTERN
ORANGE AND EAST CENTRAL WASHINGTON COUNTIES...
At 207 PM EDT, a strong thunderstorm was located over Ricker State
Park, moving east at 25 mph. Another strong thunderstorm was
located over Washington, moving east at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
West Fairlee, Bradford, Vershire, Corinth Corners, Orange, Topsham
Four Corners, Washington, Wells River Village, Ryegate, Corinth,
Newbury, Topsham, Newbury Village, Barnet, Groton Village, Ricker
State Park, Groton, Fairlee, Peacham and Chelsea.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4407 7205 4401 7211 4399 7212 4396 7210
4395 7212 4392 7212 4389 7217 4385 7219
4404 7249 4433 7229 4432 7203 4427 7207
4427 7206 4423 7205 4419 7207 4413 7203
4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 1807Z 279DEG 23KT 4424 7221
RSDSpecial weather statement, Jul 6, 2:12 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Burlington VT
212 PM EDT Sat Jul 6 2019
VTZ004-007-061845-
Essex-Caledonia-
212 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALEDONIA AND
SOUTHERN ESSEX COUNTIES...
At 211 PM EDT, a strong thunderstorm was located over Lunenburg,
moving east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
St. Johnsbury, Waterford, Barnet, Concord, Lunenburg, Gilman, Lower
Waterford, Guildhall, Victory, Kirby, Peacham, Granby, South
Lunenburg, Concord Corner, West Waterford, East St. Johnsbury, North
Concord, East Concord, Miles Pond and Passumpsic.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4452 7159 4450 7158 4449 7160 4448 7164
4444 7166 4441 7171 4440 7179 4438 7181
4435 7182 4434 7187 4435 7191 4434 7193
4434 7198 4432 7203 4430 7204 4428 7207
4428 7222 4456 7178 4454 7157
TIME...MOT...LOC 1811Z 279DEG 23KT 4446 7170
RSDSpecial weather statement, Jul 6, 2:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Burlington VT
232 PM EDT Sat Jul 6 2019
VTZ011-012-019-061915-
Western Rutland-Eastern Rutland-Windsor-
232 PM EDT Sat Jul 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RUTLAND AND CENTRAL
WINDSOR COUNTIES...
At 232 PM EDT, a strong thunderstorm was located over Lake St.
Catherine, moving southeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Pawlet, Mount Holly, Poultney Village, Mount Tabor, Tinmouth,
Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor, Danby, Lake
St. Catherine, Rutland - Southern Vermont Airport, Poultney,
Clarendon, Ira, Wells, Fair Haven, Shrewsbury, Plymouth and
Castleton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4330 7298 4331 7324 4333 7326 4353 7324
4356 7326 4358 7330 4360 7329 4361 7330
4362 7330 4349 7270 4331 7298
TIME...MOT...LOC 1832Z 301DEG 18KT 4347 7321
ClayThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:56 AM EDT | Special Weather Statement | BTV | Essex | 64 min |
| Jul 6, 12:03 PM EDT | Special Weather Statement | BTV | Chittenden | 57 min |
| Jul 6, 12:22 PM EDT | Special Weather Statement | BTV | Addison | 53 min |
| Jul 6, 12:30 PM EDT | Special Weather Statement | BTV | Addison | 60 min |
| Jul 6, 12:56 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Lamoille, Washington | 32 min |
| Jul 6, 1:06 PM EDT | Special Weather Statement | BTV | Rutland | 39 min |
| Jul 6, 1:13 PM EDT | Special Weather Statement | BTV | Addison | 47 min |
| Jul 6, 1:33 PM EDT | Special Weather Statement | BTV | Orange, Washington | 42 min |
| Jul 6, 1:43 PM EDT | Special Weather Statement | BTV | Rutland | 62 min |
| Jul 6, 2:08 PM EDT | Special Weather Statement | BTV | Orange | 22 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | BTV | Caledonia | 33 min |
| Jul 6, 2:32 PM EDT | Special Weather Statement | BTV | Rutland | 43 min |
| Jul 6, 2:49 PM EDT | Special Weather Statement | BTV | Caledonia, Washington | 56 min |
| Jul 6, 3:11 PM EDT | Special Weather Statement | BTV | Windsor | 49 min |
| Jul 6, 4:07 PM EDT | Special Weather Statement | BTV | Windsor | 38 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.